MathSciNet Relay Station
MathSciNet bibliographic data
MR2745384 (2011h:60139) 60H30 (35R60 60J27 92D25)
Li, Xiaoyue; Gray, Alison; Jiang, Daqing; Mao, Xuerong Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching. J. Math. Anal. Appl. 376 (2011), no. 1, 11–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement